Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mike Hawk

Results of Mynocycline

Recommended Posts

you gotta be patient with mino.. give it time. I dont think 100mg a day is the full dosage for mino dun quote me on that one but ye if there is no noticeable change after say a month look at getting prescribed the full dosage which is 200mg.. again im not too sure!

Are you apply any topicals as well?

Share this post


Link to post
Share on other sites

This antibiotic had very odd results for me. It cleared my back 100% and my forehead 100% but after a while i started 2 develop acne on my cheeks and my nose. Which was alot more severe then the ones on my forehead. Of course i cant just blame mino because i overused used isotrex in conjunction with mino which made me peel like crazzzzzy shock.gif

Share this post


Link to post
Share on other sites

i used it before accutane

i was on 100mg a day for three months than 50mgs for another three months

with 100 i was clear but with 50mgs everything went bad

it dosen t work for me i had to go on accutane

now i m on my last 40 days on accutane and it s working great i m

clear and hope i stay

Share this post


Link to post
Share on other sites

I used it for about a year in conjunction with diane pill. It took about six weeks to work and then was great for a while. probablly about 8 moths in, I started to get the odd big pimple and they got progressively more so I went back to the derm and she took me off it as you can't take it for longer than a year. I'm going on Roaccutane I think now as I have just had enough!!!

Share this post


Link to post
Share on other sites

thanks guys... i am using it with some topicals... retionic acid whichh is a retionoid... dont know which one though

Share this post


Link to post
Share on other sites

It did not work for me but I know people that it did work for. It takes a long time to see results from it, so be patient with it. Side effects are fairly low with it too.

Good luck with the mino!

Share this post


Link to post
Share on other sites

yes, great at first then horrible bumps all over face later. Mino is a total waste of time. Every antibiotic is.

Share this post


Link to post
Share on other sites
Guest Avian

Mino helped me quite a lot, but watch out for the side effects, like prolonged red marks.

Share this post


Link to post
Share on other sites

mino at first is a miracle, then a blessing, then a big help, then a helper with something else (topical), then a placebo and finally, a curse. at least for me. when i stopped the mino, even though it no longer appeared to be doing anything, all the p.acnes being supressed by the mino, exploded into a giant range of cysts and pimples everywhere. antibiotics are great for short term, resistance is nearly a universal problem, and you completely fu*k your body by killing all those happy microbes. constant indigestion, diarhea, heart burn, abdominal pain, increased number of colds and other bad things. sucks.

XXXpcXXX

Share this post


Link to post
Share on other sites

if your having those problem, peaches, did you look into probiotics? which put the happy microbes back into your system

EDIT: how does it prolong red marks? and how long did it take for results

Share this post


Link to post
Share on other sites

Minocycline really helped my acne although it left dark spots that lingered for a long time. My derm also said it wasn't good for long term use coz it could cause reversible hepatitis. Reversible or not, I didn't want to deal with it so I switched to birth control which practically cleared my acne.

Anyway, 100 mg may be too low depending on how much you weigh. I weigh 115 but I'm 5'5 so 100 mg was pretty powerful stuff for me and so it started working soon after I took it.

Share this post


Link to post
Share on other sites
mino at first is a miracle, then a blessing, then a big help, then a helper with something else (topical), then a placebo and finally, a curse.  at least for me.  when i stopped the mino, even though it no longer appeared to be doing anything, all the p.acnes being supressed by the mino, exploded into a giant range of cysts and pimples everywhere.

Share this post


Link to post
Share on other sites

if your having those problem, peaches, did you look into probiotics? which put the happy microbes back into your system

towards the end i did...my derm told me to start drinking keflex day and night. my stomach felt better, but my acne was still bad, so i gave up on mino ever returning to its former glory. also, ive heard stories of blue gums and any other soft tissue where mino has accumulated over a long period of time. i dint want to have bad acne, bacne, chest acne AND be a smurf...that creepy gargamel guy would always try to catch and eat me. shock.gif so i tossed the mino, which was the last tetracycline antibiotic left for me to use, get reults, and become resistant to. bactrim was next, but i stopped the cycle. one day when i get some really funky disease and am lingering around death, i want antibiotics to help me....i refuse to be a petri dish for new super-bacteria.

XXXpcXXX

Share this post


Link to post
Share on other sites

hmm, these horror stories do have merit, but i've been on mino and am now coming off. the trick is to find a good topical regimen as well and keep it up. Then after you get resistant to it, come off it SLOWLY. do not just stop or the acne will be "free" if u get what i mean. I went onto takin a pill every other day for a month, then every 2 days, now i take one every 3-4, i'll stop soon.

Share this post


Link to post
Share on other sites

I'm telling you. Minocycline is the worst thing that happened to me after Retin-A. No clear spot on my face left. All bumpy and disguisting.

I'm an official hater of Minocycline

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×